Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i11.70
pages 51-62

Numerical Method for Integrating Solution of Stochastic Differential Equations Based on Differential Transformations

Mikhail Yu. Rakushev
Ivan Chernyakhovsky National University of Defence of Ukraine, Kiev

SINOPSIS

The paper has proposed a method of developing computational scheme for investigating the system of ordinary differential equations describing the mean value and the variance of a random process defined by a stochastic differential equation in the form of the Langevin equation, the right-hand side of which satisfies the smoothness conditions allowing one to define the derivatives to obtain the solution of the second order inclusive. The method is based on the differential transformations.


Articles with similar content:

Numerical Method of Integrating the Variational Equations for Cauchy Problem Based on Differential Transformations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Mikhail Yu. Rakushev
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Vladimir B. Larin
On Guaranteed Result in Game Problems of Controlled Objects Approach
Journal of Automation and Information Sciences, Vol.52, 2020, issue 3
Iosif S. Rappoport
Modification of Prony's Method in the Problem of Determining the Parameters of Sinusoids
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexander S. Apostolyuk, Vladimir B. Larin